# SDR ASOA201703221425

- Difficulty date: March 22, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER ACCESS HANDLE CRACKED. REMOVED AND REPLACED ASD INNER HANDLE PER AMM 52-11-02-00-809 A02, 52-11-02-400-809 A02 P/N- 600-31887-15.
